By Topic

Connections Between the Generalized Marcum Q -Function and a Class of Hypergeometric Functions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

5 Author(s)
Morales-Jimenez, D. ; Dept. of Inf. & Commun. Technol., Univ. Pompeu Fabra, Barcelona, Spain ; Lopez-Martinez, F.J. ; Martos-Naya, E. ; Paris, J.F.
more authors

This paper presents a new connection between the generalized Marcum-Q function and the confluent hypergeometric function of two variables, Φ3. This result is then applied to the closed-form characterization of the bivariate Nakagami-m distribution and of the distribution of the minimum eigenvalue of correlated noncentral Wishart matrices, both important in communication theory. New expressions for the corresponding cumulative distributions are obtained and a number of communication-theoretic problems involving them are pointed out.

Published in:

Information Theory, IEEE Transactions on  (Volume:60 ,  Issue: 2 )